MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Codes Respiratory Acidosis (2482); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: "t1 ventilator that stopped ventilating during transport.The full description of the event from clinical staff is as follows: ¿event occured during paitent transport from msj ed to sph icu.Pt was intubated and ventilated.On arrival to sph the ventilator alarmed "turn flow sensor", ve dropped to 0, and etco2 rose to 80mmhg.Placed ventilator on standby and manually ventilated pt on 15lpm.Etco2 decreased to ~60mmhg.Pt transported from entrance of sph to icu manually ventilated.¿" no health consequences or impact.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.So far no relation to the device has been established.
 
Additional Manufacturer Narrative
Investigation outcome: complaint description: ¿event occured during paitent transport from msj ed to sph icu.Pt was intubated and ventilated.On arrival to sph the ventilator alarmed "turn flow sensor", ve dropped to 0, and etco2 rose to 80mmhg.Placed ventilator on standby and manually ventilated pt on 15lpm.Etco2 decreased to ~60mmhg.Pt transported from entrance of sph to icu manually ventilated.¿ the available log data does not confirm the reported ¿check flow sensor / tubing¿ messages, a ¿flip the flow sensor¿ indication, an external flow sensor failed alarm, or a switch into sensor failure mode, so the reported event cannot be proven from the stored records.What is clearly visible is that on (b)(6) 2026 the ventilator failed the flow sensor calibration four times before succeeding on the fifth attempt, which indicates an unstable or borderline flow sensor calibration condition at that time.In addition, the pressure sensor gain values are unusually spread (pvent control 995, pvent monitor 997, paw 1011), which suggests the device was not optimally calibrated or a sensor or measurement was drifting.The most likely explanation is a temporary measurement instability caused by an incorrectly connected or impaired flow sensor setup (wrong orientation, reversed/loose connections, kinked tubes, or liquid/condensation) or a pneumatic leak that affects calibration stability.Replacing the expiratory valve assembly is consistent with addressing a leak-related contributor and solved the issue.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key24112939
Report Number3001421318-2026-00027
Device Sequence Number9696721
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)160204(240)161006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number161006
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown